MathSciNet Relay Station
MathSciNet bibliographic data
MR1104200 (92m:35171) 35L65 (76L05)
Fan, Hai Tao The uniqueness and stability of the solution of the Riemann problem of a system of conservation laws of mixed type. Trans. Amer. Math. Soc. 333 (1992), no. 2, 913–938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement